MAUDE Adverse Event Report: BRAEMAR MANUFACTURING, LLC UNIT, C6S 3.0 BTH; C6 MCOT

BRAEMAR MANUFACTURING, LLC UNIT, C6S 3.0 BTH; C6 MCOT
Model Number 02-01846
Medical Device Problem Codes Overheating of Device (1437); Temperature Problem (3022); Excessive Heating (4030)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/28/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was returned, and engineering evaluation was completed device was inspected for general physical integrity, no problems found.Device started charge at 1:50pm at 510.7ma, slow blinking yellow led.Device was charged fully at 2:45pm at 27.4ma, solid green led, max temperature at 82.6f, normal.Total device charging time: 55 minutes device charged fully; no problems found.The temperature test was performed, start temperature was 81.0f and after test completion the temperature was 80.4f.Max temperature was 88.4f.No problem found with temperature although the device lost connectivity near the end of the test from the testing computer.It was noted no smell was during either of the heat tests.The device was opened to inspect for damage or burn marks that may have contributed to the melted plastic smell.No problems found.Conclusion: engineering evaluation was unable to confirm an overheating or melted plastic smell.No problems found.
 
Event or Problem Description
It was reported that sparks from sensor and a burning smell of melted plastic was noted.Additional information was requested with 3 gfe attempts however, no additional information could be obtained.There was no report of death or serious injury.

Brand Name
UNIT, C6S 3.0 BTH
Common Device Name
C6 MCOT
Manufacturer (Section D)
BRAEMAR MANUFACTURING, LLC
1285 corporate center drive
suite 150
eagan MN
Manufacturer (Section G)
BRAEMAR MANUFACTURING, LLC
1285 corporate center dr
suite 150
eagan MN
MDR Report Key16956080
Report Number2133409-2023-00023
Device Sequence Number16969325
Product Code DSI
UDI-Device IdentifierB146C6E10
UDI-PublicB146C6E10
Combination Product (Y/N)N
PMA/510(K) Number
K171410
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/18/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number02-01846
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/28/2023
Initial Report FDA Received Date05/18/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown